# SDR SWAA2024100744909

- Difficulty date: October 3, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 42,022 hours, 25,858 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

#! ENGINE ROLLED BACK DURING TAKE AT 15 INDICATED. ABORTED TAKE OFF RETURNED TO GATE<[01] C/W EEC BITE; NO FAULTS FOUND; PREFORMED POWER ASSURANCE RUN NO DEFECTS NOTED IAW FIM 73-05 TASK 808
